Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 460602, 12 pages
http://dx.doi.org/10.5402/2011/460602
Research Article

Existence of Weak Solution for a Free Boundary Lubrication Problem

Department of Mathematics, Faculty of Sciences, University of Annaba, P.O. Box. 12, 23000 Annaba, Algeria

Received 15 October 2010; Accepted 29 November 2010

Academic Editor: G. Schimperna

Copyright © 2011 Abdelhamid Laouar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is interested in a free boundary problem modelling a phenomenon of cavitation in hydrodynamic lubrication. We reformulate the problem (see Boukrouche, (1993)) in a large context by introducing two positive parameters, namely, 𝑁0 and π‘Ž. We build a weak formulation and establish the existence of the solution to the problem.